# SDR 2003FA0000318

- Difficulty date: March 7, 2003
- Submitted: March 24, 2003
- Operation: General aviation
- Aircraft: N6170M
- Make and model: Maule M-5-235C
- Aircraft serial: 7179C
- Engine: Lyc O540*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 31713
- Condition: Worn
- Location: Elevator
- Part time: 844 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ELEVATOR DOWN CABLE AT F/W BELCRANK WITH BROKEN STRAND AND WEARING AT POINT OF CONTACT.  FOUND WHILE COMPLYING WITH MFG SB NR 64, DURING ANNUAL INSPECTION. REPLACED CABLE WITH NEW PART.
